# SDR SWAA052735

- Difficulty date: September 4, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 22,921 hours, 13,240 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUTDOWN/DECLARED EMERGENCY.  NR 2 ENGINE SHUTDOWN DUE TO SUSPECTED FUEL LEAK.  NR 1 FUEL TANK DECREASED FUEL QUANTITY BY 700 NR IN 20 MINUTES.  CHECKED FOR FUEL LEAKS, NONE FOUND.  PERFORMED BITE CHECK, NO FAULTS RECORDED.
